# SDR SIMA20160128004

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,886 hours, 35,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE BUCKET HAS CORROSION.  FABRICATED & INSTALLED DOUBLER ON LAVATORY TOILET WASTES VLV SUPPORT IAW 145 SRM 53-31-02.
